# SDR NSVA2011431

- Difficulty date: September 12, 2011
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR TO THE FORWARD RT FUSELAGE AT STA 236.5, SL1622 IS MIS-IDENTIFIED IN THE DAMAGE LOG.  THIS REPAIR IS RESTRICTED AREA "A" AND HAS A CUTOUT THAT CROSSES OVER A BONDED DOUBLER CUT OUT EDGE.  THE RIVETS AROUND THE CUTOUT FAIL PITCH REQUIREMENTS.  THE BOTTOM TWO ROWS AND THE FORWARD VERTICAL ROW OF RIVETS ARE NOT UPSIZED TO NR 6 RIVETS.  REF SAAB STATEMENT 340 SDS 023535 DATED 1-25-2012, TD 340-53-12-12 AND NON ROUTINE 126847 SEQ 90 FOR CORRECTIVE ACTION DETAILS.  CONTROL# 343-11.
